# SDR YENA20160930900

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000637
- Aircraft time: 8,802 hours, 5,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011379
- Condition: Failed
- Location: Emergency Light
- Part time: 8,802 hours, 5,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE INSPECTION, THE RT AFT EXIT EMERGENCY LIGHT AND EMERGENCY CEILING LIGHT AT ROW 21, WERE FOUND TO BE INOPERATIVE. ; REMOVED & REPLACED EMERGENCY BATTERY IAW AMM 33-50-01. PERFORMED OPS CHECK. OPS CHECK PASSED.
